JOURNAL BROWSE
Search
Advanced SearchSearch Tips
HEPTAGONAL KNOTS AND RADON PARTITIONS
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
HEPTAGONAL KNOTS AND RADON PARTITIONS
Huh, Young-Sik;
  PDF(new window)
 Abstract
We establish a necessary and sufficient condition for a heptagonal knot to be figure-8 knot. The condition is described by a set of Radon partitions formed by vertices of the heptagon. In addition we relate this result to the number of nontrivial heptagonal knots in linear embeddings of the complete graph into .
 Keywords
polygonal knot;gure-eight knot;complete graph;linear embedding;
 Language
English
 Cited by
1.
KNOTTED HAMILTONIAN CYCLES IN LINEAR EMBEDDING OF K7INTO ℝ3, Journal of Knot Theory and Its Ramifications, 2012, 21, 14, 1250132  crossref(new windwow)
 References
1.
J. L. Ramirez Alfonsin, Spatial graphs and oriented matroids: the trefoil, Discrete Comput. Geom. 22 (1999), no. 1, 149-158. crossref(new window)

2.
A. Bjorner, M. Las Vergnas, B. Sturmfels, N. White, and G. Ziegler, Oriented Matroids, Encyclopedia of Mathematics and its Applications, 46. Cambridge University Press, Cambridge, 1993.

3.
J. A. Calvo, Geometric Knot Theory, Ph. D. Thesis, Univ. Calif. Santa Barbara, 1998.

4.
J. H. Conway and McA. G. Gordon, Knots and links in spatial graphs, J. Graph Theory 7 (1983), no. 4, 445-453. crossref(new window)

5.
L. Finschi, A Graph Theoretical Approach for Reconstruction and Generation of Oriented Matroids, Dissertation, Swiss Federal Institute of Technology (ETH) Zurich, 2001.

6.
L. Finschi, Homepage of oriented matroid, http://www.om.math.ethz.ch/

7.
E. Furstenberg, J. Li, and J. Schneider, Stick knots, Chaos Solitons Fractals 9 (1998), no. 4-5, 561-568. crossref(new window)

8.
Y. Huh and C. B. Jeon, Knots and links in linear embeddings of $K_{6}$, J. Korean Math. Soc. 44 (2007), no. 3, 661-671. crossref(new window)

9.
G. T. Jin, Polygon indices and superbridge indices of torus knots and links, J. Knot Theory Ramifications 6 (1997), no. 2, 281-289. crossref(new window)

10.
L. H. Kauffman, On Knots, Annals of Mathematics Studies, 115. Princeton University Press, Princeton, NJ, 1987.

11.
L. Mccabe, An upper bound on edge numbers of 2-bridge knots and links, J. Knot Theory Ramications 7 (1998), no. 6, 797-805. crossref(new window)

12.
K. Murasugi, Knot Theory and Its Applications, Translated from the 1993 Japanese original by Bohdan Kurpita. Birkhauser Boston, Inc., Boston, MA, 1996.

13.
S. Negami, Ramsey theorems for knots, links and spatial graphs, Trans. Amer. Math. Soc. 324 (1991), no. 2, 527-541. crossref(new window)

14.
R. Randell, An elementary invariant of knots, J. Knot Theory Ramifications 3 (1994), no. 3, 279-286. crossref(new window)

15.
R. Randell, Invariants of piecewise-linear knots, Knot theory (Warsaw, 1995), 307-319, Banach Center Publ., 42, Polish Acad. Sci., Warsaw, 1998.

16.
D. Rolfsen, Knots and links, Mathematics Lecture Series, No. 7. Publish or Perish, Inc., Berkeley, Calif., 1976.